Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english
:    Page: 1 2345 ... 910111213
2023 year
Authors: Puhalskii A.

Large deviation limits of invariant measures, Stochastics and Dynamics, v.23, No. 7 (2023) 2350052 (28 pages) (available upon request)
Go to publication

2022 year
Authors: Puhalskii A.

Moderate deviation asymptotics of the GI/G/n queue in the Halfin-Whitt regime, Queueing systems, v.100, 341-343
Download (168.6 KB)

2022 year
Authors: Puhalskii A.

On the metastabiltiy of a loss network with diminishing rates, Markov Processes Relat. Fields, 28, 365-398
Download (1.6 MB)

2021 year
Authors: Puhalskii A.

Large deviation limits of invariant measures. A talk at the Chebyshev 200 international conference
Download (156.5 KB)

2019 year
Authors: Komech S.

B. M. Gurevich, S. A. Komech, A. A. Tempelman, Random averaging in ergodic theorem and boundary deformation rate in symbolic dynamics, Moscow Mathematical Journal, 19:1 (2019), 7788

2019 year
Authors: Puhalskii A.

Large deviations of the long term distribution of a non Markov process, Electron. Commun. Probab. 24(35), 111.
Download (366.7 KB)

2019 year
Authors: Puhalskii A.

On long term investment optimality, Applied Mathematics & Optimization, 80(1), 162
Download (473.3 KB)

:    Page: 1 2345 ... 910111213
Search for publications
Year of publication
from
Author

Search phrase

Type of publication


Search in department

Date descending
Date ascending
 

 

© Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2024
About  |  Contacts  |